Alert archive / Mississippi / Flash Flood Warnings in 2011
Flash Flood Warning 137, NWS Memphis, TN
NWS Memphis, TN issued this flash flood warning at Jun 28, 2011, 11:09 AM CDT for Lee County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 28, 2011, 11:09 AM CDT (16:09 UTC)
- Expired
- Jun 28, 2011, 2:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
- Flood severity
- None
County Lee County, MS
The radar
The Columbus AFB radar (KGWX), 55 km from the middle of the area, began a volume at 16:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.2 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2921 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1168 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.1
The text
As transmitted, in the capitals the NWS used until 2016.
120
WGUS54 KMEG 281609
FFWMEG
MSC081-281900-
/O.NEW.KMEG.FF.W.0137.110628T1609Z-110628T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT TUE JUN 28 2011
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 200 PM CDT
* AT 1106 AM CDT...DOPPLER RADAR ESTIMATES 1 TO 3 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 3 HOURS. SHOWERS AND THUNDERSTORMS
WILL PRODUCE AN ADDITIONAL INCH OF RAIN
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TUPELO...
VERONA AND TOMBIGBEE STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE
INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE
USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS
POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN FLOODED...
TURN AROUND...DONT DROWN.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.
&&
LAT...LON 3409 8881 3438 8880 3439 8877 3444 8877
3444 8854 3410 8855
$$1 follow-up statement
135
WGUS74 KMEG 281853
FFSMEG
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
153 PM CDT TUE JUN 28 2011
MSC081-281904-
/O.EXP.KMEG.FF.W.0137.000000T0000Z-110628T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEE MS-
153 PM CDT TUE JUN 28 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT 200 PM CDT FOR LEE
COUNTY...
THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO
EXPIRE.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3409 8881 3438 8880 3439 8877 3444 8877
3444 8854 3410 8855
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 28, 10:16 AM CDT, 53 minutes earlier.
Area forecast discussion, Jun 28, 10:16 AM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 1016 AM CDT TUE JUN 28 2011 .UPDATE... UPDATE TO REALIGN POPS FOR TODAY AND BRING ALL PARAMETERS UP TO DATE. NEW ZONES WILL BE ISSUED EACH TIME THE SEVERE THUNDERSTORM WATCH IS TRIMMED. && .DISCUSSION... LARGE SCALE MESOSCALE CONVECTIVE SYSTEM (MCS) CONTINUES TO MOVE QUICKLY EAST ACROSS THE REMAINDER OF WEST TENNESSEE NEAR THE TENNESSEE RIVER AND NORTHEAST MISSISSIPPI THIS MORNING. WIDESPREAD WIND DAMAGE HAS ACCOMPANIED THE BOW ECHO WITH MANY SEVERE WIND REPORTS RECEIVED. RAINFALL WILL LIKELY DIMINISH BEHIND THE LINE WITH SKIES CLEARING FROM NORTHWEST TO SOUTHEAST. THE ATMOSPHERE IS QUITE WORKED OVER BEHIND THE MCS...BUT WILL NEED TO WATCH FOR INSTABILITY RECOVERY AHEAD OF THE FRONT THIS AFTERNOON. THE 14Z SPC MESOANALYSIS INDICATES A CAPE RIDGE OVER WESTERN ARKANSAS WITH UP TO 2500 J/KG OF MLCAPE. LATEST VISIBLE SATELLITE IMAGERY SHOWS SKIES CLEARING INTO NORTHEAST ARKANSAS ALREADY AND WITH SEVERAL HOURS OF HEATING AHEAD RECOVERY APPEARS PROBABLE AT THIS TIME. IN ADDITION...ANOTHER MCS HAS FORMED OVER OKLAHOMA AND IS MOVING EAST AHEAD OF THE FRONT NOW OVER SOUTHERN MISSOURI. PLAN TO CONTINUE TO CARRY CHANCE POPS INTO THE AFTERNOON AREAWIDE TO ACCOUNT FOR ADDITIONAL DEVELOPMENT AHEAD OF THE FRONT...WITH LIKELY POPS IN THE SOUTH WHERE ONGOING ACTIVITY WILL LINGER INTO EARLY AFTERNOON. PLAN TO HOLD ONTO SLIGHT RISK AREAWIDE WITH THE ANTICIPATION OF ADDITIONAL CONVECTIVE DEVELOPMENT IN A MODERATELY UNSTABLE AIRMASS. THIS WILL BE WATCHED CLOSELY THROUGH THE AFTERNOON HOURS. UPDATED ZONES...GRIDS...AND HWO HAVE EITHER BEEN SENT OR WILL BE SENT SHORTLY. JLH && .PREV DISCUSSION... /ISSUED 210 AM CDT TUE JUN 28 2011/ A COLD FRONT WILL MOVE THROUGH THE MIDSOUTH TODAY AND BRING THE BEST CHANCE FOR RAIN FOR THE UPCOMING WEEK. CURRENTLY...A LINE OF SHOWERS AND THUNDERSTORMS STRETCHES FROM MIDDLE KENTUCKY INTO EXTREME SOUTHEAST MISSOURI. SOME ADDITIONAL SHOWERS HAVE POPPED UP OVER PORTIONS OF NORTHWEST TENNESSEE. MODELS INDICATE THAT ADDITIONAL ACTIVITY WILL BLOSSOM FURTHER WEST ALONG THE FRONT BY 12Z. THUS NORTHEAST ARKANSAS AND THE MISSOURI BOOTHEEL SHOULD SEE SOME DEVELOPMENT OCCUR OVER THE NEXT 1 TO 3 HOURS. FRONT WILL CONTINUE SINKING SOUTH AND BY 12Z EXPECT NUMEROUS SHOWERS AND THUNDERSTORMS TO BE OCCURRING ALONG AND AHEAD OF THE FRONT AS THE FRONT INTERACTS WITH DAYTIME HEATING. SOME STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. HIGHS WILL LIKELY BE COOLER TODAY WITH A LOT OF LOCATIONS POSSIBLY SEEING HIGHS IN THE MID TO UPPER 80S THANKS TO CLOUDS AND RAIN. WARMEST TEMPERATURES WILL OCCUR IN NORTH MISSISSIPPI WHERE THEY WILL HAVE A LITTLE LONGER TO WARM UP BEFORE THE FRONT MOVES INTO THE REGION. HIGHS IN NORTH MISSISSIPPI WILL LIKELY BE IN THE MID 90S. SOME SHOWER AND THUNDERSTORM ACTIVITY MAY OCCUR INTO THE EVENING ACROSS NORTH MISSISSIPPI BUT SHOULD DIE DOWN IN COVERAGE BY MIDNIGHT. WEDNESDAY THROUGH THE END OF THE FORECAST...UPPER RIDGE WILL GRADUALLY BUILD FROM THE SOUTHERN PLAINS INTO THE MID-MISSISSIPPI VALLEY. THE RIDGE WILL INTENSIFY BY THE END OF THE WEEK AND BY THE WEEKEND...THE CENTER OF THE RIDGE WILL GRADUALLY START SINKING SOUTH INTO THE MIDSOUTH. THE RIDGE WILL ALLOW FOR DRY CONDITIONS THROUGH THE PERIOD. HIGHS WILL GRADUALLY WARM EACH DAY AND BY THE END OF THE WEEK INTO THE BEGINNING OF THE WEEKEND...READINGS WILL BE IN THE UPPER 90S AND POSSIBLY APPROACHING THE CENTURY MARK. LOWS WILL BE IN THE UPPER 70S TO AROUND 80 DEGREES. NORTHEAST WINDS WILL ALLOW DEWPOINTS TO MIX DOWN INTO THE LOWER TO MID 60S THROUGH AT LEAST THURSDAY. HOWEVER BY FRIDAY THROUGH THE WEEKEND...MOISTURE WILL RETURN AS SFC WINDS TURN AROUND TO THE SOUTH. THIS WILL ALLOW DEWPOINTS TO REACH INTO THE LOWER 70S THUS HEAT ADVISORIES MAY BECOME NECESSARY BY THE END OF THE WEEK INTO THE WEEKEND. BY MONDAY...THE GFS IS INDICATING THE RIDGE MAY WEAKEN SOME WHICH MAY ALLOW FOR SOME DIURNAL SHOWERS AND THUNDERSTORMS TO DEVELOP. WILL KEEP A 20 POP OTHERWISE WILL CONTINUE WITH A DRY FORECAST FROM WEDNESDAY THROUGH SUNDAY. KRM && .AVIATION... 12Z TAF CYCLE A THUNDERSTORM COMPLEX IS MOVING TO THE EAST SOUTHEAST AT AROUND 40 KTS AND SHOULD IMPACT JBR OVER THE NEXT HOUR AND APPROACH MEM BY 14-15Z. BRIEF IFR OR LOWER VISIBILITY DUE TO HEAVY RAIN WIND GUSTS IN EXCESS OT 40K KNOTS...MOST LIKELY FROM THE NORTHWEST AND FREQUENT LIGHTNING CAN BE EXPECTED. IN ADDITION...AS TEMPERATURES WARM SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AREA WIDE. ALL TAF SITES WILL LIKELY BE IMPACTED BY THUNDERSTORMS TODAY RESULTING IN SIMILAR CONDITIONS DESCRIBED ABOVE. TAFS WILL LIKELY NEED FREQUENT UPDATES BASED ON RADAR TRENDS. CONVECTION WILL DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET. PATCHY FOG MAY DEVELOP OVERNIGHT...ESPECIALLY WHERE THUNDERSTORMS RESULT IN INCREASED GROUND MOISTURE. && .PRELIMINARY POINT TEMPS/POPS... MEM 90 73 92 71 / 100 10 10 0 MKL 87 66 90 61 / 100 10 10 0 JBR 90 69 93 68 / 40 10 0 0 TUP 89 70 91 64 / 100 20 10 0 && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. &&
Hazardous weather outlook, Jun 28, 3:19 AM CDT, 7 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 319 AM CDT TUE JUN 28 2011 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-291200- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 319 AM CDT TUE JUN 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE MIDSOUTH TODAY AS A COLD FRONT MOVES INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF THE FRONT. SOME STORMS COULD BECOME SEVERE PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY HEAT INDEX VALUES MAY APPROACH HEAT ADVISORY CRITERIA BY LATER THIS WEEK INTO THIS WEEKEND AS INCREASING HUMIDITY VALUES COMBINE WITH VERY HOT TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY ACROSS THE ENTIRE MIDSOUTH. KRM
In the hours before
Local storm report, Jun 28, 10:37 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1037 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND DMG FRAYSER 35.22N 89.97W
06/28/2011 SHELBY TN UTILITY COMPANY
MEMPHIS LIGHT GAS AND WATER REPORTS BROKEN TREE LIMBS ON
POWER LINES IN THE FRAYSER AREA UP TOWARD MILLINGTON.
ABOUT 65 OUTAGES REPORTED ACROSS SHELBY
COUNTY...AFFECTING AROUND 2550 PEOPLE.
&&
BORGHOFFSpecial weather statement, Jun 28, 10:45 AM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1045 AM CDT TUE JUN 28 2011
TNZ002>004-021-054-055-092-281615-
DECATUR TN-CARROLL TN-HENRY TN-WEAKLEY TN-OBION TN-HENDERSON TN-
HARDIN TN-
1045 AM CDT TUE JUN 28 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1115 AM CDT FOR...
DECATUR COUNTY IN TENNESSEE...
EASTERN CARROLL COUNTY IN NORTHWEST TENNESSEE...
HENRY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN OBION COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE...
NORTHEASTERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...
EASTERN HENDERSON COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 3 MILES NORTHEAST OF SOUTH FULTON TO 8 MILES SOUTHEAST
OF SARDIS AT 1046 AM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN CARROLL...DECATUR...HARDIN...HENDERSON...HENRY...OBION AND
WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR HUNTINGDON...MCKENZIE...
NATCHEZ TRACE STATE FOREST...NATCHEZ TRACE STATE PARK...PARIS LANDING
STATE PARK AND PARIS...SHOULD MONITOR THIS STORM CLOSELY. THIS
SIGNIFICANT WEATHER ALERT ALSO INCLUDES PIN OAK LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3541 8796 3544 8804 3550 8796 3561 8802
3573 8802 3581 8796 3586 8804 3586 8821
3613 8820 3626 8808 3636 8808 3636 8799
3643 8804 3649 8803 3650 8902 3596 8840
3537 8830 3535 8801 3538 8802
TIME...MOT...LOC 1546Z 261DEG 27KT 3652 8882 3597 8828
3536 8818Local storm report, Jun 28, 10:50 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1050 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM TSTM WND DMG IMBODEN 36.20N 91.18W
06/28/2011 LAWRENCE AR LAW ENFORCEMENT
SEVERAL TREES DOWN AND POWER LINES DOWN. LARGE TREE FELL
ON HOME.
0645 AM HAIL POCAHONTAS 36.26N 90.97W
06/28/2011 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
QUARTER SIZED HAIL IN POCAHONTAS
0645 AM TSTM WND DMG POCAHONTAS 36.26N 90.97W
06/28/2011 RANDOLPH AR TRAINED SPOTTER
SEVERAL TREES DOWN AND A 6 FOOT FENCE BLOWN OVER.
0645 AM TSTM WND DMG BLACK ROCK 36.11N 91.11W
06/28/2011 LAWRENCE AR CO-OP OBSERVER
TREE DOWN ON OBSERVERS HOUSE ON 8TH STREET AND MAIN
STREET. TREES DOWN AROUND NEIGHBORHOOD.
0656 AM TSTM WND DMG 1 N IMBODEN 36.22N 91.18W
06/28/2011 RANDOLPH AR LAW ENFORCEMENT
TREES FALLEN OVER HWY 63 NORTH OF IMBODEN.
0715 AM TSTM WND GST WALNUT RIDGE 36.07N 90.96W
06/28/2011 M69.00 MPH LAWRENCE AR ASOS
WIND GUST MEASURED AT ASOS SITE IN WALNUT RIDGE
0722 AM TSTM WND DMG 2 SW MARMADUKE 36.17N 90.41W
06/28/2011 GREENE AR BROADCAST MEDIA
SEVERE WINDS BLEW AN 18 WHEEL TRACTOR TRAILER OFF OF
HIGHWAY 49 BETWEEN MARMADUKE AND HALIDAY.
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
POWER LINES DOWN ON HIGHLAND STREET
0730 AM TSTM WND DMG JONESBORO 35.82N 90.69W
06/28/2011 CRAIGHEAD AR BROADCAST MEDIA
TREES DOWN ON COUNTY ROAD 318
0740 AM TSTM WND DMG SENATH 36.13N 90.16W
06/28/2011 DUNKLIN MO PUBLIC
PUBLIC OBSERVER REPORTS THUNDERSTORM WINDS TO AT LEAST 60
MPH WITH SEVERAL LARGE BRANCHES KNOCKED DOWN. ADDITIONAL
STRONG WINDS CONTINUE BEHIND THE THUNDERSTORM LINE.
0757 AM TSTM WND DMG OSCEOLA 35.70N 89.99W
06/28/2011 MISSISSIPPI AR TRAINED SPOTTER
WIDESPREAD WIND DAMAGE ACROSS THE CITY OF OSCEOLA WITH
NUMEROUS TREES...POWER POLES...POWER LINES...LARGE STREET
LIGHTS DOWN AND POWER OUTAGES OVER HALF THE CITY.
0815 AM TSTM WND DMG MILLINGTON 35.33N 89.89W
06/28/2011 SHELBY TN EMERGENCY MNGR
TREES REPORTED DOWN ALONG THE 8800 BLOCK OF SHAKERAG ROAD
IN MEMPHIS/MILLINGTON.
0817 AM TSTM WND DMG FRAYSER 35.22N 89.97W
06/28/2011 SHELBY TN UTILITY COMPANY
MEMPHIS LIGHT GAS AND WATER REPORTS BROKEN TREE LIMBS ON
POWER LINES IN THE FRAYSER AREA UP TOWARD MILLINGTON.
ABOUT 65 OUTAGES REPORTED ACROSS SHELBY
COUNTY...AFFECTING AROUND 2550 PEOPLE.
0823 AM TSTM WND DMG MIDTOWN MEMPHIS 35.13N 89.98W
06/28/2011 SHELBY TN BROADCAST MEDIA
TREE DOWN ON HOUSE ON MCLEAN BLVD. REPORT FROM WREG. TIME
ESTIMATED.
0830 AM TSTM WND DMG CORDOVA 35.15N 89.78W
06/28/2011 SHELBY TN EMERGENCY MNGR
A LARGE TREE BRANCH WAS DOWNED ALONG N. GERMANTOWN ROAD
TO THE NORTH OF CLUB PARKWAY.
0840 AM TSTM WND DMG COVINGTON 35.57N 89.65W
06/28/2011 TIPTON TN 911 CALL CENTER
TREES AND POWER LINES DOWN ACROSS TIPTON COUNTY.
1015 AM FLASH FLOOD 2 E CORDOVA 35.15N 89.74W
06/28/2011 SHELBY TN EMERGENCY MNGR
STREET FLOODING/WASHOUT OF WATER EAST AND SOUTH OF THE
INTERSECTION OF WALNUT GROVE AND FORREST HILL IRENE.
1023 AM TSTM WND GST CORINTH 34.94N 88.52W
06/28/2011 E60.00 MPH ALCORN MS PUBLIC
1040 AM FLASH FLOOD CORINTH 34.94N 88.52W
06/28/2011 ALCORN MS TRAINED SPOTTER
FLOODING ON PROPER STREET. 6 INCH DEPTH ALONG THE STREET.
WATER ALSO GOING INTO YARDS.
&&
MRMSpecial weather statement, Jun 28, 10:59 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1059 AM CDT TUE JUN 28 2011
MSZ005-006-009-015>017-023-024-TNZ092-281645-
ALCORN MS-TISHOMINGO MS-PRENTISS MS-LEE MS-ITAWAMBA MS-PONTOTOC MS-
MONROE MS-CHICKASAW MS-HARDIN TN-
1059 AM CDT TUE JUN 28 2011
...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 1145 AM CDT FOR...
EASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
ITAWAMBA COUNTY IN NORTHEAST MISSISSIPPI...
LEE COUNTY IN NORTHEAST MISSISSIPPI...
MONROE COUNTY IN NORTHEAST MISSISSIPPI...
SOUTHEASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
EASTERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS
LOCATED FROM 6 MILES NORTHWEST OF OLIVE HILL TO 19 MILES SOUTH OF
HOUSTON AT 1058 AM CDT...MOVING EAST AT 35 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS THUNDERSTORM.
PEOPLE IN ALCORN...CHICKASAW...HARDIN...ITAWAMBA...LEE...MONROE...
PONTOTOC...PRENTISS AND TISHOMINGO COUNTIES...INCLUDING LOCATIONS
NEAR ABERDEEN...AMORY...FULTON...HOUSTON...IUKA...J P COLEMAN STATE
PARK...OKOLONA...PICKWICK LANDING STATE PARK...SAVANNAH...TISHOMINGO
STATE PARK...TOMBIGBEE STATE PARK...TUPELO AND VERONA...SHOULD
MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO
INCLUDES ABERDEEN LAKE AND BAY SPRINGS LAKE.
.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY
AREA.
&&
LAT...LON 3368 8850 3368 8871 3381 8872 3381 8891
3375 8893 3374 8917 3407 8888 3452 8860
3536 8823 3535 8800 3502 8798 3501 8819
3486 8809 3375 8824 3365 8850
TIME...MOT...LOC 1558Z 271DEG 19KT 3533 8810 3452 8848
3407 8876 3365 8912Local storm report, Jun 28, 11:03 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1103 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD CORINTH 34.94N 88.52W
06/28/2011 ALCORN MS TRAINED SPOTTER
WATER OVER PRIMARY AND SECONDARY ROADS IN CORINTH...SOME
ROADS CLOSED. SHALLOW...5TH...AND 6TH STREETS...AND
MADISON AND NORTH PKWYS.
&&
BORGHOFFLocal storm report, Jun 28, 11:09 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
1109 AM CDT TUE JUN 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1108 AM FLASH FLOOD CORINTH 34.94N 88.52W
06/28/2011 ALCORN MS TRAINED SPOTTER
10 TO 12 INCHES OF WATER OVER U.S. 72 AT FULTON DRIVE.
&&
BORGHOFFThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 28, 7:48 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tunica | 42 min |
| Jun 28, 8:13 AM CDT | Special Weather Statement | MEG | Tunica | 32 min |
| Jun 28, 8:30 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Marshall, Panola, Tate, Tunica | 45 min |
| Jun 28, 8:46 AM CDT | Special Weather Statement | MEG | Coahoma, Panola, Quitman | 29 min |
| Jun 28, 8:57 AM CDT | Severe Thunderstorm Warning | MEG | Benton, Lafayette, Marshall, Panola, Tate, Tippah | 48 min |
| Jun 28, 9:15 AM CDT | Special Weather Statement | MEG | Coahoma, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha | 30 min |
| Jun 28, 9:34 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more | 41 min |
| Jun 28, 9:45 AM CDT | Special Weather Statement | MEG | Calhoun, Lafayette, Pontotoc, Tallahatchie, Yalobusha | 30 min |
| Jun 28, 10:10 AM CDT | Severe Thunderstorm Warning | MEG | Alcorn, Itawamba, Lee, Prentiss, Tippah, Tishomingo and 1 more | 50 min |
| Jun 28, 10:11 AM CDT | Flash Flood Warning | MEG | Alcorn | 3 hr |
| Jun 28, 10:15 AM CDT | Special Weather Statement | MEG | Calhoun, Chickasaw, Lee, Pontotoc | 60 min |
| Jun 28, 10:16 AM CDT | Flash Flood Warning | MEG | Tishomingo | 3 hr |
| Jun 28, 10:59 AM CDT | Special Weather Statement | MEG | Chickasaw, Itawamba, Lee, Monroe, Prentiss, Tishomingo | 46 min |
| Jun 28, 11:46 AM CDT | Special Weather Statement | MEG | Monroe | 29 min |
Nearby
Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.